Hi I have recently started taking Mirtazapine for clinical depression and i have noticed that after just over 2 weeks of taking 15mg a day that i am very angry and quick to lose my temper. I am normally a calm person who rarely loses their temper. Could the Mirtazapine be causing this?
Yes, I think Mirtazapine is the cause of the angry. Mirtazapine like all the drugs have side effects and some of them are: worsening depression, disturbance in thinking, confusion etc. I think you should take an appointment with your doctor to evaluate your condition and maybe to change the therapy.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Ajeet Singh, General & Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]